IEEE - Institute of Electrical and Electronics Engineers, Inc. - Expectation formulas for reduced fuzzy variables

2010 International Conference on Machine Learning and Cybernetics (ICMLC)

Author(s): Ying Liu ; Yan-Ju Chen
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2010
Conference Location: Qingdao, China, China
Conference Date: 11 July 2010
Volume: 2
Page(s): 568 - 552
ISBN (CD): 978-1-4244-6525-5
ISBN (Electronic): 978-1-4244-6527-9
ISBN (Paper): 978-1-4244-6526-2
DOI: 10.1109/ICMLC.2010.5580477
Regular:

In type-2 fuzzy optimization problems, the uncertain parameters are usually represented by type-2 fuzzy variables. To solve such fuzzy programming, we are required to reduce the type-2 fuzzy... View More

Advertisement